# SDR CA150602012

- Difficulty date: May 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE APPLYING POWER BEFORE TAKING OFF, THE PILOT NOTICED ASYMMETRIC THRUST.  THE PILOT DECIDED TO ABORT THE TAKEOFF & RETURNED TO GATE UNEVENTFULLY.  MFCU & FUEL PUMP REMOVED.
